Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from depression. Overdose of combiflam. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1997
Answered : 379 Questions
what dosage of combiflam is XXXXXXX can you tell me pls? my wife has consumed 7 tablets of combiflam little while back. how bad is it and what shud i do now?

she is not having any trouble/pain as of now. she consumed the tas 30 mins back our of depression
Posted Mon, 7 May 2012 in Medicines and Side Effects
Answered by Dr. Santosh Kondekar 2 hours later

Thank you for posting your query.

Please take her to emergency room of nearby big hospital earliest. Such medicines contain drugs that can damage liver functions and may cause bleeding from stomach due to various causes.

The doctor will try to give her a gastric washout to remove unabsorbed medicine from gut, if absorption is stopped in time, it can save life threatening issues.

I hope this answers your qiery, please accept the answer if you have no further queries.

Wishing your wife a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor